Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Scaling limits for continuous opinion dynamics systems

Como, Giacomo LU and Fagnani, Fabio (2011) In The Annals of Applied Probability 21(4). p.1537-1567
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
The Annals of Applied Probability
volume
21
issue
4
pages
1537 - 1567
external identifiers
  • scopus:80051604036
language
English
LU publication?
yes
id
2cbb3043-5f2f-4852-941c-1b01da723cd2 (old id 3124710)
date added to LUP
2016-04-04 14:24:34
date last changed
2021-10-06 01:28:02
@article{2cbb3043-5f2f-4852-941c-1b01da723cd2,
  author       = {Como, Giacomo and Fagnani, Fabio},
  language     = {eng},
  number       = {4},
  pages        = {1537--1567},
  series       = {The Annals of Applied Probability},
  title        = {Scaling limits for continuous opinion dynamics systems},
  volume       = {21},
  year         = {2011},
}